# SDR DLM88071146

- Difficulty date: August 26, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 41,744 hours, 31,406 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Underserviced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

AT GEAR RETRACTION, THERE WAS AN ABNORMAL CLUNK FOLLOWED BY A NOSE GEAR RED UNSAFE LIGHT.  NO EVIDENCE OF NLG CONTACT IN NOSE W/W, JACKED AC RAN NLG DISCONNECTED FWD DOORS SHOOK ALL GEAR WIRING NO UNSAFE INDICATION.  CHECKED NLG STRUT SVC, FOUND SVC LOW SERVICED NLG STRUT PER MM.  RECONNECTED FWD DOORS OPERATED NLG, OPS NORMAL CHECKED SENSORS PROX BOX CKS GOOD.
